Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Alternative medicine of vosograin and cadolac for migraine pain

I am 40 years old and suffering from Migrane from last 15 years( this is a problem in my mothers family ). My doctor prescribed me Vosograin and Cadolac for instant relief . In past its work good but in august 2011 after my accident( in this accident my lips damage badly) if I take Vosograin and Cadolac ,than swelling comes on my face specially on my lips and under my eyes. Can you suggest any other medicine in place of Vosograin and Cadolac for instant relief only. Otherwise my homeopathic treatment is going on.
Asked On : Tue, 6 Mar 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Please make sure if the homeopathic treatment which ur taking does not have such interactions. As per the side effects which ur mentioning here, they do not match with the known side effects of Vasograin and Cadolac. ANY change in the prescription by a doctor has to be made only after thorough examination of the patient by the doctor himself. So, I kindly request You to consult a General Physician for further assistance. However, I would like to suggest You to avoid beverages which are known to cause migraine & also to avoid chocolates.
Answered: Tue, 6 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor